# SDR TWAA0010102

- Difficulty date: June 27, 2000
- Submitted: June 27, 2000
- Operation: Air carrier
- Aircraft: N931L
- Make and model: Doug DC-9-32
- Aircraft serial: 47173
- Aircraft time: 82,214 hours, 87,285 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A .5 INCH CRACK IN THE I/B FLANGE OF NUMBER 2 LONGERON 6L AT STA 639.  SECTION CUT OUT, LONGERON REPAIR SPLICE PUT IN PER SRM 53-02-0, FIG 18 SHEET 1.  CHECK-C 2-25-00 STL.
